# SDR 97FDEA00131

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 727-22
- Aircraft serial: 19086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65198621
- Condition: Corroded
- Location: Bs 298
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0137 002, BULGE IN FLOOR WEB AT MID NOSE CHORD BS 298, LBL 15, WL 169.  *S/D*  REMOVED NOSE GEAR AND LT DOOR.  REMOVED CENTER AND INBOARD L FLOOR WEB AND MID NOSE CHORD, DRILLED AND INSTALLED MID NOSE CHORD, FABRICATED WEB AND SPLICE PLATE.  DRILLED AND INSTALLED SPLICE, CENTER AND INBOARD WEB, INSTALLED NOSE GEAR AND LT DOOR IAW FED-EX SRM 51-10-1, 51-20-1, 51-10-2 ADJUSTED NOSE DOOR IAW FED-EX M/M 32-22-1.  DID MANUAL EXTENSION AND NOSE WHEEL STEERING IAW FED-EX M/M 32-51-0 AND 32-34-0.
